# SDR FDEA200911033805

- Difficulty date: November 3, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1569504
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT LWR SKIN FOUND DENT.  RT WING NR1 SLAT LWR SKIN DENT REPAIR SCHEME CARRIED OUT IAW SRM 57-40-01, REV 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.  RT WING NR1 SLAT ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-20-5 REV 64 FOUND SATISFACTORY,  TO CARRY OUT VISUAL INITIAL INSP AT NORMAL MX AND REPETITIVE AT NORMAL MX.
